# SDR CA101217008

- Difficulty date: December 16, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 17,179 hours
- Propeller: Hartzl HCE4A3D
- System (JASC): 6110 · Propeller Assembly
- Part: Ring
- Part number: 4H30081
- Condition: Damaged
- Location: Propeller
- Part time: 263 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER ASSEMBLY WAS PURCHASED (NEW) FROM HARTZELL PROPELLER. SLIP RING ASSEMBLY HAS PIN HOLES IN SEVERAL AREAS BETWEEN THE RINGS IN THE POTTING COMPOUND/RESIN. THESE ARE KNOWN TO WARP THE RINGS WHEN NOT FULLY INTACT AND ALL RESIN IN PLACE.
